Korean J. Math.  Vol 21, No 1 (2013)  pp.81-90
DOI: https://doi.org/10.11568/kjm.2013.21.1.81

BOUNDED WEAK SOLUTION FOR THE HAMILTONIAN SYSTEM

Q-Heung Choi, Tacksun Jung

Abstract


We investigate the bounded weak solutions for the Hamiltonian system with bounded nonlinearity decaying at the origin and periodic condition. We get a theorem which shows the existence of the bounded weak periodic solution for this system. We obtain this result by using variational method, critical point theory for indefinite functional. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr